# SDR ASOA2014060210615

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL WEB PROTECTOR ATTACH ANGLE CORRODED SH670-31982-1.  OBTAINED NEW AND LOCATED AND DRILL HOLES AS REQUIRE IAW SRM 51-40-11-001-001-A01.  OBTAINED NEW ATTACH ANGLE LOCATED AND DRILL HOLES AS REQUIRED IAW SRM 51-40-11-001-001-A01.  PROTECTOR ATTACH ANGLE INSTALLED AS REQUIRED IAW SRM 51-42-06-001-001-A01.  INSTALLED SILL WEB PROTECTOR ATTACH ANGLE AT SERVICE DOOR LOWER SIDE IAW SRM 51-42-06-001-001-A01.
